# SDR UIEA2018042700806

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,712 hours, 14,653 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS MESSAGE.  MESSAGE CLEARED IAW AMM 21-58-00.
